If you need an accessible version of this item please contact JSTOR User Support

Partial Recursive Functions and ω-Functions

C. H. Applebaum and J. C. E. Dekker
The Journal of Symbolic Logic
Vol. 35, No. 4 (Dec., 1970), pp. 559-568
DOI: 10.2307/2271442
Stable URL: http://www.jstor.org/stable/2271442
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Partial Recursive Functions and ω-Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568